# SDR SWAA2021071485571

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT BS 773 LBL 2.5 WL 156 ; / [01] EVALUATED CORRODED AREA ON RAIL AT BS 773 LBL 2.5 WL 156;  AND FOUND TO BE OUT OF LIMITS DUE TO EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 PART 4A(2) DETAIL 'D'; MEASURES L=2.1 X W=0.9 X D= 0.016'' FROM ORIGINAL THICKNESS OF TH=0.063'' TOOL USED DIAL DEPTH GAUGE P/N 643JZ(ATS400); PIN POINT MICROMETER P/N 112-225(ATS1671) S/N 65093024; [02] EVALUATED CORRODED AREA ON RAIL AT BS 773 LBL 2.5 WL 156;  AND FOUND TO BE OUT OF LIMITS DUE TO EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 PART 4A(2) DETAIL 'D'; MEASURES L=2.1 X W=0.9 X D= 0.016'' FROM ORIGINAL THICKNESS OF TH=0.063''.  FOUND TO BE OUT OF LIMITS DUE TO EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 STEP 4. A. (2) DETAIL 'D'; MEASURES L=2.1 X W=0.9 X D=0.016'' FROM ORIGINAL THICKNESS OF TH=0.063''. VERIFY SRM 53-00-53-2R-2 REPAIR 2; IS APPLICABLE TO THIS A/C.   REMOVED DAMAGE CUT OUT THE UPPER FLANGE ON RAIL AT BS 773 LBL 2.5 WL 156 IAW SRM 53-00-53-2R-2 REPAIR 2.   LOCATED AND DRILLED NEW SPLICE REPAIR ON RAIL AT BS 773 LBL 2.5 WL 156 IAW SRM 53-00-53-2R-2 ALTERNATIVE 5.
